| Catalog Number |
SSLP-220 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
03/01/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported " "bubbles" on the top and bottom of the right-side breast", "looked like a freak", and looked "elongated and twisted".Later, reported "have you been diagnosed with implant rupture, capsular contracture or other devise malfunction? yes".This relates to the right side.Device was explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The reported events are physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: visibility/palpability, rupture and capsular contracture baker grade unknown.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b1; h6.
Event or Problem Description
Patient reported " "bubbles" on the top and bottom of the right side breast", "looked like a freak", and looked "elongated and twisted".Later, reported "have you been diagnosed with implant rupture, capsular contracture or other devise malfunction? yes".This relates to the right side.Device was explanted.
Event or Problem Description
Patient reported " "bubbles" on the top and bottom of the right side breast", "looked like a freak", and looked "elongated and twisted".Later, reported "diagnosed with implant rupture, capsular contracture and other devise malfunction", "painful", "asymmetric, capsuled, deformed".This relates to the right side.Device was explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, b7, h6.